Visceral abdominal-fat accumulation associated with use of indinavir

@article{Miller1998VisceralAA,
  title={Visceral abdominal-fat accumulation associated with use of indinavir},
  author={Kirk D. Miller and Elizabeth Tyler Jones and Jack A. Yanovski and Rani Shankar and Judith Falloon},
  journal={The Lancet},
  year={1998},
  volume={351},
  pages={871-875}
}
BACKGROUND After the addition of the protease inhibitor indinavir to combination drug regimens for HIV-1 infection, some patients have experienced an increase in abdominal girth with symptoms of abdominal fullness, distension, or bloating. We aimed to find out whether this collection of symptoms was associated with changes in abdominal fat and whether such changes were associated with indinavir use. METHODS Abdominal computed tomography was used in ten HIV-1-positive patients who had such… CONTINUE READING
BETA

Citations

Publications citing this paper.
SHOWING 1-10 OF 189 CITATIONS

Visceral adiposity, C-peptide levels, and low lipase activities predict HIV-dyslipidemia.

  • American journal of physiology. Endocrinology and metabolism
  • 2003
VIEW 10 EXCERPTS
CITES METHODS & BACKGROUND
HIGHLY INFLUENCED

[MRI of intra-abdominal fat and HIV-associated lipodystrophy: a case review].

  • Journal de radiologie
  • 2007
VIEW 6 EXCERPTS
CITES BACKGROUND & METHODS
HIGHLY INFLUENCED

Metabolic basis of HIV-lipodystrophy syndrome.

  • American journal of physiology. Endocrinology and metabolism
  • 2002
VIEW 15 EXCERPTS
CITES BACKGROUND
HIGHLY INFLUENCED

Das HIV-assoziierte Lipodystrophiesyndrom

  • Medizinische Klinik
  • 2001
VIEW 11 EXCERPTS
CITES BACKGROUND
HIGHLY INFLUENCED

FILTER CITATIONS BY YEAR

1998
2019

CITATION STATISTICS

  • 10 Highly Influenced Citations

  • Averaged 6 Citations per year over the last 3 years

Similar Papers

Loading similar papers…